Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; STOPCOCK, I.V. SET
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITHS MEDICAL ASD, INC. MEDEX; STOPCOCK, I.V. SET
Model Number
MX4341L
Health Effect - Clinical Code
No Information (3190)
Date of Event
07/16/2018
Type of Reportable Event
Malfunction
Event or Problem Description
While connected to the pain pump tubing, noted the ports on the stopcock were leaking.
New Search
Submit an Adverse Event Report
Brand Name
MEDEX
Common Device Name
STOPCOCK, I.V. SET
Manufacturer
(Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
MDR Report Key
7742158
Report Number
7742158
Device Sequence Number
1366109
Product Code
FMG
UDI-Device Identifier
10351688507648
UDI-Public
(01)10351688507648(11)170731
Combination Product (Y/N)
N
Initial Reporter State
IL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial
Report Date
(Section B)
07/17/2018
Report Date
(Section F)
07/17/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
MX4341L
Device Catalogue Number
MX4341L
Device Lot Number
3453709
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/02/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
07/17/2018